MAUDE Adverse Event Report: Dexcom, Inc. Dexcom G7 Continuous Glucose Monitoring System

Dexcom, Inc. Dexcom G7 Continuous Glucose Monitoring System
Model Number 9500-161
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 03/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a wearable failure occurred.The wearable was inserted into the arm on (b)(6) 2026.The date of the event is an approximation.On 03/24/2026, the patient reported experiencing a dexcom g7 sensor failure that displayed a "replace sensor" message, resulting in the loss of sensor functionality.The patient did not have a replacement sensor available at that time.The exact time of the sensor failure was unknown.No symptoms or treatment were reported immediately following the malfunction, and it was unknown whether the patient performed fingerstick blood glucose (bg) measurements after the sensor failed.On (b)(6) 2026, at an unknown time, the patient reported developing diabetic ketoacidosis (dka) and was subsequently hospitalized.The patient stated that her blood glucose level was greater than 400 mg/dl prior to hospitalization and approximately 756 mg/dl upon arrival at the hospital.The patient reported remaining hospitalized for approximately five days, including treatment in the intensive care unit (icu).The patient further reported that the event caused a prior bypass to fail and that she now uses a wheelchair; however, no additional information was available regarding these reported outcomes.The patient was unable to recall further details related to the event, hospitalization, or treatments received.No additional documentation regarding medical evaluation or intervention was available.At the time of reporting, the patient was reported to be stable.Data was provided for investigation.The allegation was confirmed via data.The probable cause was determined to be missing sample failure via data.No additional patient or event information is available.
 
Additional Manufacturer Narrative
(b)(4).H6 medical device problem code - 3191 - patient was unable to identify device issue therefore a more specific code could not be selected.Diabetes mellitus is a known cause of hyperglycemia and diabetic ketoacidosis.

Brand Name
Dexcom G7 Continuous Glucose Monitoring System
Common Device Name
Continuous Glucose Monitor
Manufacturer (Section D)
Dexcom, Inc.
6340 sequence dr.
san diego CA 92121
Manufacturer (Section G)
Dexcom, Inc.
pmt 818
persiaran cassia selatan 3
bandar cassia 14110
MY   14110
Manufacturer Contact
jaime chavez
6340 sequence dr.
san diego, CA 92121
+1(858)200-0200
MDR Report Key50694521
Report Number3004753838-2026-246482
Device Sequence Number21231410
Product Code QBJ
UDI-Device Identifier00386270004116
UDI-Public(01)00386270004116(11)250901(17)270228(10)1825270009
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K213919
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number9500-161
Device Catalogue NumberSTP-AT-013
Device Lot Number1825270009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 03/28/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Other; Hospitalization;
Patient Age57 YR
Patient SexFemale
Patient Weight150 LB